# SDR IPXA09556526

- Difficulty date: June 18, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N50056
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK - FLOOR PANEL SUPPORT TO BS 1016, LBL 25 TO LBL 45 HAS CORROSION.  FABRICATED PART IAW BOEING DRAWING 144N5005, INSTALLED FLOOR PANEL SUPPORT IAW SRM 51-40-02-0G.
